Anyone else’s notice this?
In a word, yes. Belly and chest fat in the 3+ months I've been on fin, and it doesn't look pretty.Originally Posted by jkriley
I've lowered the dosage and benn hitting the gym hard (not that I didn't work out a lot before taking fin, cause I've always been leen and muscular...some would say "god-like"). I'm going to give myself a couple of months and see how things work before deciding to quit
Not really. I've lost four kilograms (from 58 to 54, some-one will have to convert this into "pounds") during my four months on Propecia, without changing my intake of food our changing my exercise in any way.
Diffuse NW 2.5v.
Nizoral 2% since december '04, Propecia 1mg since january '05.
Min 2.5% 2x 03-03-05
Fin 1mg 1x 07-03-05
Min: unsure, maybe fast heartbeat in the morning, waking up early
Fin: lost morning erections, reduced dose to 1mg/2days on 24-03-05, problem solved.
A lot of people say it but I didnt experience it myself.
There are things you can do to help, exercise, yohimburn cream (targets estrogen fat) or do what I did and take some steroids.
WARNING: PillsForAll.com sell fake pills - avoid
Dut - 0.5mg/day
Tricomin - at night
Nizoral 2% 4 days/week
NANO 3 days/week
1200 FUE grafts from Dr. Wolf into temples
To date: 6 months on fin, up 20 pounds. I am one of the few who definitely experienced weight gain.
Your cadaverous pallor betrays an aura of foreboding, almost as though you sense a disquieting metamorphosis.